# SDR DALA2014112406223

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,097 hours, 18,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND BENT LONGERON AT FORWARD CARGO BAY BS 305 LONGERON 28R.  CUTOUT DAMAGE AND INSPECTED, INSTALLED REPAIR IAW SRM.
